# SDR AMTA200300602

- Difficulty date: May 5, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2600 · Fire Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OH LPS DISPLAYED.  DISCONNECTED, INSPECTED AND RESECURED C/P C41072 AND D2402 PER WM SD PRACTICES.  PERFORMED AFOLTS TEST PER MM 26-12-00-71, 5-001.  OPS CHECK SATISFACTORY.  VERIEFIED OPS CHECK GOOD FLIGHT 933.  (M)
